# SDR ASOA201201479

- Difficulty date: April 30, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,415 hours, 14,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EQUIPMENT BAY FLOOR CRACKED JUST AFT OF AFT DOOR FRAME STRUCTURE.  REPAIRED.
